Research

Computing the real solutions of polynomial systems with the RegularChains library in Maple


Reference:

Chen, C., Davenport, J. H., Lemaire, F., Maza, M. M., Xia, B., Xiao, R. and Xie, Y., 2011. Computing the real solutions of polynomial systems with the RegularChains library in Maple. ACM Communications in Computer Algebra, 45 (3-4), pp. 166-168.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1145/2110170.2110174

Related URLs:

Details

Item Type Articles
CreatorsChen, C., Davenport, J. H., Lemaire, F., Maza, M. M., Xia, B., Xiao, R. and Xie, Y.
DOI10.1145/2110170.2110174
Related URLs
URLURL Type
http://dl.acm.org/authorize?6659563Free Full-text
DepartmentsFaculty of Science > Computer Science
RefereedYes
StatusPublished
ID Code29368
Additional InformationThe free-full text link above will only provide access to visitors following the link from this page. Please do not copy and paste it elsewhere.

Export

Actions (login required)

View Item